Scottish entrepreneurial networks in an international context

Drakopolou Dodd, S and Jack, S L and Anderson, A R (2002) Scottish entrepreneurial networks in an international context. International Small Business Journal, 20 (2). pp. 213-219. ISSN 0266-2426

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
International Small Business Journal
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44404
Deposited By:
Deposited On:
11 Jul 2011 18:15
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jul 2020 09:43